# SDR AXSA189WA11709

- Difficulty date: November 7, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N189WA
- Make and model: Beech 99
- Aircraft serial: U76
- Aircraft time: 29,693 hours, 38,221 cycles
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Frozen
- Location: Lt Engine
- Part time: 63 hours, 56 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLIGHT 1130 BUF-PBG - WHILE ON DESCENT TO PBG THE PILOT REDUCED POWER TO THE LEFT ENGINE BUT THE ENGINE DID NOT RESPOND.  THE PILOT INDICATED THAT POWER COULD BE INCREASED BUT WOULD NOT REDUCE BELOW 1200LBS/TQ AND 92 PERCENT NG.  THE PILOT ELECTED TO SHUTDOWN THE LEFT ENGINE, DECLARED AN EMERGENCY AND LANDED IN PBG WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN THE AIRCRAFT AND SUSPECTED ICE ON THE CABLES.  MAINTENANCE PERSONNEL CLEANED, INSPECTED AND LUBRICATED THE ENGINE CONTROL LINKAGES AND PERFORMED ANOTHER GROUND RUN WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
